@Article{JCM-35-91, author = {Deng , FangZeng , ChaoWu , Meng and Deng , Jiansong}, title = {Bases of Biquadratic Polynomial Spline Spaces over Hierarchical T-Meshes}, journal = {Journal of Computational Mathematics}, year = {2017}, volume = {35}, number = {1}, pages = {91--120}, abstract = {

Basis functions of biquadratic polynomial spline spaces over hierarchical T-meshes are constructed. The basis functions are all tensor-product B-splines, which are linearly independent, nonnegative and complete. To make basis functions more efficient for geometric modeling, we also give out a new basis with the property of unit partition. Two preliminary applications are given to demonstrate that the new basis is efficient.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1601-m2014-0175}, url = {http://global-sci.org/intro/article_detail/jcm/9765.html} }